# SDR AALA201608159008

- Difficulty date: August 12, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 15,407 hours, 6,292 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD FLIGHT ATTENDANT PANEL SHOWS 4R AMBER FOR DOOR PRESSURE.  MAINTENANCE SERVICED R4 DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A. FAULT MESSAGE CLEARED.
